MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL INC. EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046378
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The tube was blocked when using on the patient.Involved 2 pcs.This event occurred on same patient at the same time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.The customer reported the catheter was blocked.The customer returned one snaplock assembly.No epidural catheter was returned.The returned snaplock assembly was visually examined with and without magnification.Visual examination of the returned snaplock assembly revealed the snaplock appears typical with no observed defects or anomalies.A functional flow test was performed on the returned sample per amrq-000017 section 7.8; rev.10.A lab inventory epidural catheter was inserted from the proximal end into the returned snaplock assembly until it bottomed out and the snaplock assembly was closed.The components were confirmed to be secured by tugging gently.The snaplock assembly was connected to the lab leak tester (ref-(b)(4)) and the pressure was increased to 10 psi to establish flow.Water could be seen immediately exiting the distal end of the catheter.The flow rate was measured at 9.0ml/min (stopwatch: ref-(b)(4)), which is within the specification of 1ml/min minimum.No blockages were found.A corrective action is not required at this time as the root cause for this complaint investigation could not be determined based upon the information provided and the sample received.The reported complaint of the catheter being blocked could not be confirmed based on the sample received.The epidural catheter was not returned, only the snaplock assembly was returned.A device history record review was performed on the epidural catheter with no evidence to suggest a manufacturing related issue.The returned snaplock passed a functional flow test and met flow rate specifications.However, this complaint investigation could not be determined based upon the information provided and the sample received.No further action is required at this time.

Brand Name
EPIDURAL CATHETERIZATION SET: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key13112437
Report Number3006425876-2021-01219
Device Sequence Number3605672
Product Code BSO
UDI-Device Identifier40801902128407
UDI-Public40801902128407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Model NumberIPN046378
Device Catalogue NumberEC-05400-E
Device Lot Number71F20J0775
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown